MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 38MM HUMERAL LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 38MM HUMERAL LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 38MM HUMERAL LINER +2.5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 05/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately two years post initial right tsa, the 78 y/o male patient¿s implants were revised due to humeral liner dissociation.Patient¿s glenosphere, liner, adapter tray, screw kit and locking screw were revised.There was no breakage of the device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain x-rays or images.The devices are not available for evaluation due to the devices were disposed by the hospital.
 
Additional Manufacturer Narrative
Section d10: concomitant devices.Equinoxe reverse 38mm glenosphere (cat# 320-01-38 / serial# (b)(6)).Eq rev locking screw (cat# 320-15-05 / serial# (b)(6)).Eq reverse torque defining screw kit (cat# 320-20-00 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were corrected: h6 clinical coding.The following sections were updated: h6 investigation, findings, and conclusions result of investigation: the revision reported was likely the result of humeral liner disassociation.The reported humeral liner disassociation may have been the result of incomplete seating of the liner during implantation, bone impingement, patient-related conditions, or any combination of these possibilities.However this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.

Brand Name
EQUINOXE REVERSE 38MM HUMERAL LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19644976
Report Number1038671-2024-02224
Device Sequence Number7526614
Product Code KWT
UDI-Device Identifier10885862086662
UDI-Public10885862086662
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model NumberEQUINOXE REVERSE 38MM HUMERAL LINER +2.5
Device Catalogue Number320-38-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQ REV GLENOID PLATE.; EQUINOXE PRESERVE STEM 8MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale